• FIA World Touring Car Championship: Next 3 & 4 September In Valencia

    Since the inauguration on September 19th, 1999, the Comunitat Valenciana Ricardo Tormo Circuit has become an emblematic place. A bet for sport that turns Comunitat Valenciana into a reference point in the motor world.

     

    Many awards achieved during these years confirm the Circuit as one of the best circuits in the world. The Comunitat Valenciana Ricardo Tormo Circuit has achieved, among others, 3 awards in the MotoGP World Championship (IRTA BEST GRAND PRIX in 2003, 2004 and 2006), 2 in the World Superbike Championship (2000 and 2006) and one for the best Truck Grand Prix in 2001.

    A Circuit within a Stadium says the conception of the Circuit. It was built thinking in a Stadium, where all the spectators are able to watch the whole details of the race. From the 65,000 chairs of the grandstands, spectators can see the entire racetrack. This quality permits follow races and not to lose details.

    The complicated racetrack and the excellent facilities have achieved that the circuit has become the valencian motorsport’s nerve centre because races, testing days and different activities make the circuit get to the 95% of occupation during the year. It’s the only one is Spain with the most important motorcycle championships, World Superbike and MotoGP, as Assen (Netherlands), Phillip Island(Australia) and Losail (Qatar). In addition to this, Formula 1 teams do their winter test in Cheste before the start of the season.

    The FIA World Touring Car Championship has also become a very important event in the Circuit every year, as well as many national and international races that complete the activities in the Circuit’s schedule every weekend.

    The Comunitat Valenciana Ricardo Tormo Circuit is also the circuit where the MotoGP season ends every year in a Grand Prix that has become a reference for the 120.000 spectators that full the grandstands as well as for the riders who enjoy with the technical characterictics of the racetrack.

    In short, the Circuit is a facility at service of the big number of valencian motoring fans that through ist history has welcomed over 4,5 millions of spectators. This number makes clear the success of the project.

    FIA WTCC: 3 & 4 th September

    The 17th and 18th rounds of the FIA WTCC will take place in Spain, at Valencia’s Circuit Ricardo Tormo this weekend. This is the seventh consecutive visit of the FIA World Touring Car Championship to the Spanish stadium-like racetrack and once again the WTCC Race of Spain will mark the end of the European season.

    The 4km circuit does not seem to suit any particular car, as Manufacturers shared honours in the previous years. SEAT scored four victories on its home soil, BMW and Alfa Romeo won three times apiece, while Chevrolet claimed two race wins (with the Lacetti car).

    Gabriele Tarquini and Tiago Monteiro had won last year’s races with the glorious SEAT León TDi that has now been replaced by the SUNRED León 1.6T. The Spanish car has definitely showed significant progress in the latest events and could benefit from support of the local fans to win its first race.
    The same applies to the two young Spaniards who are fighting for the Yokohama Trophy. Both Javier Villa in the Proteam Racing BMW 320 TC and SUNRED’s Pepe Oriola are set to put in strong performance in Valencia.

    This World Championship is an event with Free Access, but those fans who want to enjoy it more can buy Paddock Passes. For more informatiom about Paddock Passes check and book on the official web http://www.circuitvalencia.com/paddock_passes_and_tickets_for_the_wtcc_fia_world_touring_car_at_the_valencia_circuit_cheste.html

    Program of the event

    Saturday, September 3rd
    09:00 – 09:30 FIA WTCC Free Practice 1
    09:45 – 10:15 Auto GP Qualifying
    10:25 – 10:45 Maserati GT Qualifying 1
    11:00 – 11:20 Maserati GT Qualifying 2
    11:30 – 12:00 FIA WTCC Free Practice 2
    12:15 – 13:00 Yokohama Challenge Qualifying
    13:35 – 14:15 Auto GP Race 1 (max 40 min)
    14:30 – 14:50 FIA WTCC Qualifying (Q1)
    14:55 – 15:05 FIA WTCC Qualifying (Q2)
    15:40 – 16:30 Yokohama Challenge Race 1 (max 50 min)
    Sunday, September 4th
    09:00 – 09:15 FIA WTCC Warm Up
    09:45 – 10:25 Maserati GT Race 1 (max 40 min)
    11:00 – 11:50 Yokohama Challenge Race 2 (max 50 min)
    12:25 – 12:55 Auto GP Race 2 (max 30 min)
    13:35 – 14:00 FIA WTCC Race 1 (14 laps)
    15:05 – 15:30 FIA WTCC Race 2 (14 laps)
    16:20 – 17:00 Maserati GT Race 2 (max 40 min)

    The FIFA World Cup  exhibition

    The FIFA World Cup will be on exhibition next week in the paddock of Valencia’s Circuit Ricardo Tormo during the World Touring Car Championship event.
    The trophy will be exhibited – under close surveillance – at the Chevrolet hospitality, together with the 2010 WTCC Manufacturers’ Championship cup.

    This will be possible thanks to the efforts of Chevrolet Spain, sponsor of the Spanish national football team that won the World Cup last year in South Africa.
    Before being moved to the Valencia racetrack, the World Cup has been exhibited at the Chevrolet dealerships throughout Spain, attracting a number of visitors.

    Event: FIA World Touring Car Championship – Valencia

    Where: Circuito de la Comunidad Valenciana, Autovia A3 MAdrid-VAlencia, Salida 332/334, Apartado de Correos 101, 46380 Cheste (20 km of Valencia)

    When: 3 & 4th September 2011

    Price: Free entrance

    Contact: +3496 2525 220

    Web: www.circuitvalencia.com

Leave a comment